# SDR USAA20110610SB094

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 04086H9228
- Condition: Arced
- Location: Cockpit
- Part time: 13,082 hours, 8,329 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - CAPTAIN REPORTED, FORWARD WINDSHIELD HAS ELECTRICAL ARC IN UPPER RIGHT CORNER.  TURNING OFF LEFT FORWARD WINDOW HEAT, ARCING STOPS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS L1 WINDSHIELD PER JOB CARD 03L10156001.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROLLER PER MM 30-41-11-404.  OPERATIONAL CHECK GOOD.
